RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 313–316 (Mi mz1284)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Colombeau generalized functions: A theory based on harmonic regularizations

V. M. Shelkovich

St. Petersburg State University of Architecture and Civil Engineering

DOI: https://doi.org/10.4213/mzm1284

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 275–279

Bibliographic databases:

Received: 27.01.1996

Citation: V. M. Shelkovich, “Colombeau generalized functions: A theory based on harmonic regularizations”, Mat. Zametki, 63:2 (1998), 313–316; Math. Notes, 63:2 (1998), 275–279

Citation in format AMSBIB
\Bibitem{She98}
\by V.~M.~Shelkovich
\paper Colombeau generalized functions: A theory based on harmonic regularizations
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 313--316
\mathnet{http://mi.mathnet.ru/mz1284}
\crossref{https://doi.org/10.4213/mzm1284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629879}
\zmath{https://zbmath.org/?q=an:0933.46034}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 275--279
\crossref{https://doi.org/10.1007/BF02308774}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700044}


Linking options:
  • http://mi.mathnet.ru/eng/mz1284
  • https://doi.org/10.4213/mzm1284
  • http://mi.mathnet.ru/eng/mz/v63/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Brouder, C, “Renormalization of QED with planar binary trees”, European Physical Journal C, 19:4 (2001), 715  crossref  zmath  adsnasa  isi  scopus
    2. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Non-linear singular problems in $p$-adic analysis: associative algebras of $p$-adic distributions”, Izv. Math., 69:1 (2005), 221–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Shelkovich, VM, “New versions of the Colombeau algebras”, Mathematische Nachrichten, 278:11 (2005), 1318  crossref  mathscinet  zmath  isi  elib  scopus
    4. Albeverio, S, “p-adic Colombeau-Egorov type theory of generalized functions”, Mathematische Nachrichten, 278:1–2 (2005), 3  crossref  mathscinet  zmath  isi  elib  scopus
    5. V. M. Shelkovich, “$\delta$- and $\delta'$-shock wave types of singular solutions of systems of conservation laws and transport and concentration processes”, Russian Math. Surveys, 63:3 (2008), 473–546  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:405
    Full text:158
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020